<  Back to the Polytechnique Montréal portal

Influence of geometric non-linearities on the free vibrations of orthotropic open cylindrical shells

A. Selmane and Aouni A. Lakis

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30063/
Journal Title: International Journal for Numerical Methods in Engineering (vol. 40, no. 6)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0207(19970330)40:6<1115::aid-nme105>3.0.co;2-h
Official URL: https://doi.org/10.1002/%28sici%291097-0207%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Selmane, A., & Lakis, A. A. (1997). Influence of geometric non-linearities on the free vibrations of orthotropic open cylindrical shells. International Journal for Numerical Methods in Engineering, 40(6), 1115-1137. https://doi.org/10.1002/%28sici%291097-0207%2819970330%2940%3a6%3c1115%3a%3aaid-nme105%3e3.0.co%3b2-h

Statistics

Dimensions

Repository Staff Only

View Item View Item